MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE
Catalog Number 631407P
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the retained manufacturing and quality records (with specific emphasis of the base material permeability and device porosity testing) confirmed that the product was manufactured to the intended specifications.The whole batch of four passed porosity testing well below acceptance limit of 67ml/min with minimum reading of 04ml/min and highest reading of 08ml/min.A review of similar events was performed for all knitted devices that have been reported to have leaked.The incident rate for reported leakage events was confirmed as (b)(4) (complaints v sales).The review included all similar events reported to vascutek between jan 2014 - jan 2019 inclusive.No negative trend was identified during the review.Customer is returning part of the graft for further analysis.Investigation results will be communicated in follow up / final report.
 
Event or Problem Description
Vascutek ltd.Was notified of an event that occurred in (b)(6), the event was described as follows: when performing an anastomosis, a 1mm pin hole was found around 1cm from the graft bifurcation.Physician stitched up the pin hole with one stitch and confirmed that no leakage occurred when blood flow was restored.The procedure was successfully completed.
 
Additional Manufacturer Narrative
Result code: 213 - no device problem found - returned device analysis did not identify any issues with the graft structure.Conclusion code: 4315 - cause not established - root cause of the event could not be established.Only part of the device was returned the rest of the graft is still implanted.Part of graft was returned for further analysis to vascutek ltd.Returned part was measured to 40mm, that is not substantial size to perform leak test; however, burst test was carried out to check the strength of material.The results were within specification.Acceptance criteria for body and seam parts of the graft are minimum of 213n - body and 214n - seam.Results for the returned part of the graft were 326n - body and 286n - seam.There were no issues found with graft material during further analysis.Vascutek ltd could not identify the root cause of the event reported.Further action is not planned; however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.Vascutek ltd considers this complaint closed.
 
Event or Problem Description
This report is being submitted as final narrative for mfr.Report # (b)(4) to provide closure information for the case.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key8315755
Report Number9612515-2019-00002
Device Sequence Number154488
Product Code DSY
UDI-Device Identifier05037881115511
UDI-Public05037881115511
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
Report Date (Section F) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number631407P
Device Lot Number17347066 1147
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/11/2019
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer01/16/2019
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;